Orthogonal generalized (sigma, tau)-derivations of semiprime rings


Golbasi O., Aydin N.

SIBERIAN MATHEMATICAL JOURNAL, vol.48, no.6, pp.979-983, 2007 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 48 Issue: 6
  • Publication Date: 2007
  • Doi Number: 10.1007/s11202-007-0100-7
  • Title of Journal : SIBERIAN MATHEMATICAL JOURNAL
  • Page Numbers: pp.979-983

Abstract

This paper abstracts some results of M. Bresar and J. Vukman [1] on the orthogonal derivations of semiprime rings to (sigma, tau)-derivations and generalized (sigma, tau)-derivations.